Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Take hormone therapy after TSH results? Could stress have caused the difference?

helo....i got my TSH value 8.8 with normal t3 not symptomatic as do i really need to take hormone therapy??can i go for homeopathic treatment??also in the coming future i am planning for a baby.and one important information.i recently shifted from bangalore to delhi after which i was very much stressed lifestyle change could be a cause??i am very confused.please help.i dont want any side effects
Asked On : Thu, 2 Aug 2012
Answers:  1 Views:  33
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Psychiatrist 's  Response

Welcome to HealthcareMagic Public Forum

Hypothyroidism can lead to excessive perceived stress or anxiety and difficulty in pregnancy. Thyroid Hormone preparations are safe and can be taken under physician supervision. They do not have side effects if taken in optimum doses.

If stress problem is prolonged or severe (even after correction of thyroid imbalance) and leading to frequent interpersonal problems, then for assessment and treatment, you can visit specialist like psychiatrist or psychologist.

I hope this information has been both informative and helpful for you.
Wish you Good Health.

Dr. Ashish Mittal
Answered: Sat, 29 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor